Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: János Kollár and with the collaboration of C. H. Clemens and A. Corti Shigefumi Mori
Title: Birational geometry of algebraic varieties
Additional book information: Cambridge University Press, 1998, viii + 254 pp., ISBN 0-521-63277-3

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Yujiro Kawamata
Affiliation: University of Tokyo
Email: kawamata@ms.u-tokyo.ac.jp
Journal: Bull. Amer. Math. Soc. 38 (2001), 267-272
Published electronically: February 7, 2001
Review copyright: © Copyright 2001 American Mathematical Society